# SDR HNAA0400059

- Difficulty date: June 21, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 26,941 hours, 29,595 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pipe
- Part number: 82110124015
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF F/A REPORTED STRONG BURNING ODOR IN CABIN, THIS HAPPENED RIGHT AFTER BLEED WAS SELECTED.  MX ISOLATED ENG BLEED LEAK AT FRONT SPAR BLEED PIPE.  REMOVED AND REPLACED BLEED PIPE UNDER PANELS 261JT, NT LEAK CHECK GOOD.  GROUND RAN A/C, NO SMELL NOTED.
